# SDR C2XA11RI177

- Difficulty date: November 9, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 24,303 hours, 13,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX INSPECTION, BOTH RIGHT AND LEFT ROW 12 EMERGENCY EXIT AISLE LIGHTS FAILED TO ILLUMINATE.  RIC MX FOUND NR 4 EMERGENCY LIGHT BATTERY CHARGER TO BE FAULTY.  REMOVED AND REPLACED NR 4 EMERGENCY LIGHT BATTERY CHARGER IAW EMB145 AMM 33-50-04 WITH OPERATIONAL CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
